- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
International Journal of Stochastic Analysis
Volume 2012 (2012), Article ID 971212, 15 pages
The First Passage Time and the Dividend Value Function for One-Dimensional Diffusion Processes between Two Reflecting Barriers
1School of Mathematical Sciences, Qufu Normal University, Shandong 273165, China
2School of Economics and Management, Southeast University, Nanjing 211189, China
Received 26 July 2012; Accepted 24 September 2012
Academic Editor: Enzo Orsingher
Copyright © 2012 Chuancun Yin and Huiqing Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- A. R. Ward and P. W. Glynn, “A diffusion approximation for a Markovian queue with reneging,” Queueing Systems, vol. 43, no. 1-2, pp. 103–128, 2003.
- A. R. Ward and P. W. Glynn, “Properties of the reflected Ornstein-Uhlenbeck process,” Queueing Systems, vol. 44, no. 2, pp. 109–123, 2003.
- L. Bo, L. Zhang, and Y. Wang, “On the first passage times of reflected Ornstein–Uhlenbeck processes with two-sided barriers,” Queueing Systems, vol. 54, no. 4, pp. 313–316, 2006.
- M. Harrison, Brownian Motion and Stochastic Flow Systems, John Wiley & Sons, New York, NY, USA, 1986.
- P.-L. Lions and A.-S. Sznitman, “Stochastic differential equations with reflecting boundary conditions,” Communications on Pure and Applied Mathematics, vol. 37, no. 4, pp. 511–537, 1984.
- S. Ditlevsen, “A result on the first-passage time of an Ornstein-Uhlenbeck process,” Statistics & Probability Letters, vol. 77, no. 18, pp. 1744–1749, 2007.
- O. Vasicek, “An equilibrium characterization of the term structure,” Journal of Financial Economics, vol. 5, no. 2, pp. 177–188, 1977.
- M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions: With Formulas, Graphs, and Mathematical Tables, U.S. Government Printing Office, Washington, DC, USA, 1972.
- J. C. Cox, J. E. Ingersoll Jr., and S. A. Ross, “A theory of the term structure of interest rates,” Econometrica, vol. 53, no. 2, pp. 385–407, 1985.
- L. Wang and K. Pötzelberger, “Crossing probabilities for diffusion processes with piecewise continuous boundaries,” Methodology and Computing in Applied Probability, vol. 9, no. 1, pp. 21–40, 2007.
- A. G. Nobile, L. M. Ricciardi, and L. Sacerdote, “A note on first-passage time and some related problems,” Journal of Applied Probability, vol. 22, no. 2, pp. 346–359, 1985.
- L. M. Ricciardi and S. Sato, “First-passage-time density and moments of the Ornstein-Uhlenbeck process,” Journal of Applied Probability, vol. 25, no. 1, pp. 43–57, 1988.
- L. Alili, P. Patie, and J. L. Pedersen, “Representations of the first hitting time density of an Ornstein-Uhlenbeck process,” Stochastic Models, vol. 21, no. 4, pp. 967–980, 2005.
- J. Paulsen, “Optimal dividend payouts for diffusions with solvency constraints,” Finance and Stochastics, vol. 7, no. 4, pp. 457–473, 2003.
- H. U. Gerber and E. S. W. Shiu, “Optimal dividends: analysis with Brownian motion,” North American Actuarial Journal, vol. 8, no. 1, pp. 1–20, 2004.
- J. Cai, H. U. Gerber, and H. Yang, “Optimal dividends in an Ornstein-Uhlenbeck type model with credit and debit interest,” North American Actuarial Journal, vol. 10, no. 2, pp. 94–119, 2006.
- F. Avram, Z. Palmowski, and M. R. Pistorius, “On the optimal dividend problem for a spectrally negative Lévy process,” The Annals of Applied Probability, vol. 17, no. 1, pp. 156–180, 2007.